Translator Disclaimer
December, 1980 Correction Note: Correction to "Criteria for Recurrence and Existence of Invariant Measures for Multidimensional Diffusions"
R. N. Bhattacharya
Ann. Probab. 8(6): 1194-1195 (December, 1980). DOI: 10.1214/aop/1176994584

Abstract

The note contains a construction of (possibly explosive) diffusions whose coefficients satisfy Stroock-Varadhan-type regularity conditions, but are unbounded. The appropriate state space here is the one-point compactification of $R^k$, and the sample paths of the diffusions are shown to be a.s. continuous on this state space.

Citation

Download Citation

R. N. Bhattacharya. "Correction Note: Correction to "Criteria for Recurrence and Existence of Invariant Measures for Multidimensional Diffusions"." Ann. Probab. 8 (6) 1194 - 1195, December, 1980. https://doi.org/10.1214/aop/1176994584

Information

Published: December, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0445.60063
MathSciNet: MR602396
Digital Object Identifier: 10.1214/aop/1176994584

Subjects:
Primary: 60J60

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.8 • No. 6 • December, 1980
Back to Top